# SDR P5CA0501377

- Difficulty date: June 10, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 65,275 hours, 14,585 cycles
- Engine: Pwa JT9D70A
- Engine time: 42,978 hours, 9,747 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED NR 1 ENGINE FIRE WARNING SOUNDED ON DESCENT.  CLOSED THRUST AND START LEVER, LIGHT WENT OUT.  FIRE HANDLE WAS NOT PULLED.  REPLACED CLAMP TO HIGH STAGE VALVE, MM 36-13-00.  OPS AND LEAK CHECK OK MM 71-00-00.
